# SDR UF6A951004

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: ABA5100002A
- Condition: Failed
- Location: Rt Eng
- Part time: 4,253 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - RIGHT PROPELLER WILL NOT FEATHER ON SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED PCU.  (M)
